Has anyone successfuly tapered off Seroquel XR? I hear that is difficult to wean yourself off?
- 25 Jan 2010 by Sideffects2
- 17 February 2010
- seroquel, seroquel xr, depression, bipolar disorder, obsessive compulsive disorder, generalized anxiety disorder, side effect
Did you go down 50mg or 100mg & for how long before another decrease? I want to minimize the side effects. Has anyone had any luck with Glycine as a substitute? Thank you.
yes i have gotten off serequelxr its kinda rough.when you start weaning down you start to not sleep good and when you totally come off of it you really dont sleep and i had mood swings but im ok now doc put me on elavil and it helps me sleep.good luck
it is best to have your dr. help in tapering off... it vtook me 3 monthhs to come off effexcor with dr. help.not heard of Glycine is it like seraquel
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 10 answers
Posted 25 Jun 2011 • 7 answers
Posted 3 Oct 2011 • 12 answers
Posted 17 Feb 2012 • 2 answers
Posted 21 Apr 2012 • 1 answer